Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Noncommutative regular local rings of dimension $ 3$


Author: Robert L. Snider
Journal: Proc. Amer. Math. Soc. 104 (1988), 49-50
MSC: Primary 16A60; Secondary 16A33
DOI: https://doi.org/10.1090/S0002-9939-1988-0958041-6
MathSciNet review: 958041
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A left and right Noetherian local ring of global dimension 3 is a domain.


References [Enhancements On Off] (What's this?)

  • [1] K. A. Brown, C. R. Hajarnavis, and A. B. MacEacharn, Noetherian rings of finite global dimension, Proc. London Math. Soc. 44 (1982), 349-371. MR 647437 (84a:16025)
  • [2] A. W. Chatters and C. R. Hajarnavis, Rings with chain conditions, Pitman, London, 1980. MR 590045 (82k:16020)
  • [3] R. Rentschier and P. Gabriel, Sur la dimension des anneaux et ensembles ordonnes, C. R. Acad. Sci. Paris Sér. A-B 265 (1967), A712-A715. MR 0224644 (37:243)
  • [4] M. Ramras, Orders with finite global dimension, Pacific J. Math. 50 (1974), 583-587. MR 0349758 (50:2251)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A60, 16A33

Retrieve articles in all journals with MSC: 16A60, 16A33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0958041-6
Keywords: Local Noetherian ring, finite global dimension
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society